Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Prime ideals in uniform algebras


Author: William E. Dietrich
Journal: Proc. Amer. Math. Soc. 42 (1974), 171-174
MSC: Primary 46J20
MathSciNet review: 0326399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A uniform algebra on a compact metric space has infinite Krull dimension and exactly $ {2^c}$ nonmaximal prime ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J20

Retrieve articles in all journals with MSC: 46J20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0326399-7
PII: S 0002-9939(1974)0326399-7
Keywords: Prime ideal, uniform algebra, peak point, Choquet boundary, interpolating sequence
Article copyright: © Copyright 1974 American Mathematical Society